# SDR 2007FA0000175

- Difficulty date: February 16, 2007
- Submitted: February 16, 2007
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Aircraft serial: T20608291
- Aircraft time: 723 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 543 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 070507109
- Condition: Faded
- Location: Wing
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 0705071-9) FUEL QUANTITY AND TYPE PLACARDS HAVE BEEN REPLACED ABOUT ONCE A YEAR DUE TO FADING.  THIS AIRCRAFT IS HANGARED.  THIS FADING HAS BEEN NOTED WITH OTHER MFG AIRCRAFT.  RETAIL COST LAST YEAR NR 50.00+.  THIS HAS NOW DOUBLED.  OWNERS DON'T PLACARD IMPORTANCE FOR AIRWORTHINESS.
